# SDR HEEA955846

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT FOR CORROSION. INSPECTED CONTROL UNIT, BUT FOUND NO CORROSION.  HOWEVER, FOUND THUMBWHEEL TO BE INTERMITTENTLY DIALING UP WRONG FREQUENCIES.  REPLACED 1 EACH S1 THUMBWHEEL.  REPAIRED.
